+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Torsades de pointes induced by erythromycin and terfenadine



Torsades de pointes induced by erythromycin and terfenadine



American Journal of Emergency Medicine 12(6): 636-638




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 060408997

Download citation: RISBibTeXText

PMID: 7945604

DOI: 10.1016/0735-6757(94)90029-9


Related references

Drug-induced torsades de pointes: a possible interaction of terfenadine and erythromycin. Annals of PharmacoTherapy 28(2): 282, 1994

Torsades de pointes caused by the association of terfenadine and erythromycin. Annales de Medecine Interne 145(4): 257-258, 1994

Erythromycin induced torsades de pointes. Nebraska Medical Journal 80(9): 285-286, 1995

Torsades de pointes induced by erythromycin. Chest 105(2): 368-372, 1994

Does terfenadine-induced ventricular tachycardia/fibrillation directly relate to its QT prolongation and Torsades de Pointes?. British Journal of Pharmacology 166(4): 1490-1502, 2012

Acquired prolonged qt interval and torsades de pointes induced by erythromycin. Semaine des Hopitaux 67(25): 1169-1171, 1991

Erythromycin induced Torsades de Pointes: case report and review of the literature. South Dakota Journal of Medicine 47(5): 161-164, 1994

Attack of torsades de pointes induced by an intravenous injection of erythromycin lactobionate. Annales Francaises d'Anesthesie et de Reanimation 7(3): 270-271, 1988

Erythromycin-induced torsades de pointes and ventricular fibrillation in a patient with Legionella pneumonia. Netherlands Journal of Medicine 44(4): 131-135, 1994

Torsades de pointes with terfenadine ingestion. American Journal of Emergency Medicine 15(5): 542-543, 1997

Suppression of erythromycin-induced early afterdepolarizations and torsades de pointes ventricular tachycardia by mexiletine. European Heart Journal 18(ABSTR SUPPL ): 569, 1997

Torsades de pointes occurring in association with terfenadine use. JAMA 266(17): 2375-2376, 1991

A new cause of torsades de pointes: combination of terfenadine and troleandomycin. Annales de Cardiologie et d'Angeiologie 42(5): 249-252, 1993

Torsades de pointes from terfenadine and sotalol given in combination. Pacing and Clinical Electrophysiology 19(10): 1519-1521, 1996

Torsades de Pointes after treatment with terfenadine and ketoconazole. European Heart Journal 13(7): 1002-1003, 1992